Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Bounded analytic functions on two sheeted discs

Authors: Mikihiro Hayashi, Mitsuru Nakai and Shigeo Segawa
Journal: Trans. Amer. Math. Soc. 333 (1992), 799-819
MSC: Primary 30F20; Secondary 30D50, 30D55, 46J15
MathSciNet review: 1066444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Results of qualitative nature of both positive and negative directions on the point separation by bounded analytic functions of smooth subregions of two sheeted discs are given when two sheeted discs themselves are not separated by bounded analytic functions. We are, in particular, concerned about roles of branch points in two sheeted discs played in the point separation by bounded analytic functions.

References [Enhancements On Off] (What's this?)

  • [1] S. Fisher, Function theory on planar domains, Wiley, 1983. MR 694693 (85d:30001)
  • [2] F. Forelli, A note on divisibility in $ {H^\infty }(X)$, Canad. J. Math. 38 (1984), 458-469. MR 752978 (85k:30064)
  • [3] J. Garnett, Bounded analytic functions, Academic Press, New York, 1981. MR 628971 (83g:30037)
  • [4] M. Hayashi and M. Nakai, Point separation by bounded analytic functions of a covering Riemann surface, Pacific J. Math. 134 (1988), 261-273. MR 961235 (90a:30141)
  • [5] -, On the Myrberg type phenomenon, Analytic Function Theory of One Complex Variable (C. C. Yang, Y. Komatsu and K. Niino, eds.), Pitman Research Notes in Mathematics Series (Longman Scientific & Technical), vol. 212, Pitman, New York, 1989, pp. 1-12. MR 1048128 (90k:30001)
  • [6] P. J. Myrberg, Über die Analytische Fortsetzung von beschränkten Funktionen, Ann. Acad. Sci. Fenn. Ser. A. I. Math. 45 no. 58 (1949), 7 pp. MR 0028400 (10:441a)
  • [7] H. L. Royden, Algebras of bounded analytic functions on Riemann surfaces, Acta Math. 114 (1965), 113-142. MR 0173763 (30:3972)
  • [8] L. Sario and M. Nakai, Classification theory of Riemann surfaces, Springer-Verlag, 1970. MR 0264064 (41:8660)
  • [9] S. Segawa, Bounded analytic functions on unbounded covering surface, Pacific J. Math. 79 (1978), 183-187. MR 526677 (80e:30026)
  • [10] H. L. Selberg, Ein Satz über beschränkte endlichvieldeutige analytische Funktionen, Comment. Math. Helv. 9 (1937), 104-108. MR 1509544
  • [11] C. M. Stanton, Bounded analytic functions on a class of Riemann surfaces, Pacific J. Math. 59 (1975), 557-565. MR 0414897 (54:2989)
  • [12] M. Tsuji, Potential theory in modern function theory, Chelsea, 1975. MR 0414898 (54:2990)
  • [13] Y. Yamamura, On the existence of bounded analytic functions, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 10 (1969), 88-102. MR 0255823 (41:483)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30F20, 30D50, 30D55, 46J15

Retrieve articles in all journals with MSC: 30F20, 30D50, 30D55, 46J15

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society